Extra Strength Pain Relief PM Caplets - 50 Ct.
- Pain reliever/nighttime sleep aid
- Compare to the active ingredient in Tylenol PM tablets
- Contains acetaminophen 500 mg and diphenhydramine HCI 25 mg, a combination of a pain reliever and nighttime sleep aid for adults and children 12 years and over
- Temporarily relieves minor aches and pains due to headaches, muscular aches, minor pain of arthritis, toothaches, backaches, the common cold and menstrual cramps
- Contains no aspirin
- Non-habit forming
- Weight: Approximately: .12 pounds
- Shipping Dimensions: Approximately 3.75 x 1.8 x 1.8 inches.
- This product cannot be shipped to: CA